Causes Of Diarrhea After Taking Antibiotics?

Illustration of Causes Of Diarrhea After Taking Antibiotics?
Illustration: Causes Of Diarrhea After Taking Antibiotics? doctor.fsetyt.com

afternoon, I want to ask why if taking antibiotics can occur diarrhea? thank you

1 Answer:

Good evening, thanks for the question

Antibiotic related diarrhea is a condition of liquid bowel movements with more than normal frequency after taking certain types of antibiotics to treat germ infections.

In general, this type of diarrhea is not severe and complaints will decrease a few days after stopping the consumption of antibiotics. Usually antibiotic-related diarrhea appears after about 1 week of taking antibiotics. Clostridium difficile bacterial toxin is often the cause of the emergence of intestinal inflammation because of the use of antibiotics before causing disruption of the balance of normal bacteria in the intestine. Symptoms due to C.difficile infection such as abdominal pain and cramps, mild fever, nausea, and decreased appetite.

All types of antibiotics can potentially cause diarrheal conditions, but some of the antibiotics most often the cause include:

- Cephalosporins, for example cefixime

- Penicillins, for example amoxicillin and ampicillin

To help prevent the incidence of antibiotic-related diarrhea, you can do the following:

- Use antibiotics as needed based on doctor's recommendations only

- Tell the doctor that you have previously experienced diarrhea related to antibiotics

- Always maintain personal hygiene by washing hands with water or with alcohol-based hand washing

That's all, hope you can help

Wassalam

: by

Related Question

Happy To Hurt Yourself To Get Attention?

Happy To Hurt Yourself To Get Attention?

(1 year ago)

, what about someone who does everything to attract the limelight. like my friend’s thing. to be willing to prick her fingers to bleed, then put her blood in her nose, to loo...

Skin Care To Get Rid Of Acne Scars?

Skin Care To Get Rid Of Acne Scars?

(1 year ago)

. Can I still continue to use Dream Dr Pure while I have been using it for 7 months, but my zits haven’t completely disappeared...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *